DocServer

Null sets and essentially smooth Lipschitz functions

Borwein, Jonathan M. and Moors, Warren B. (1998) Null sets and essentially smooth Lipschitz functions. SIAM J. Optim., 8 (2). pp. 309-323.

[img]
Preview
Postscript
Download (312Kb) | Preview
    [img]
    Preview
    PDF
    Download (290Kb) | Preview

      Abstract

      In this paper we extend the notion of a Lebesgue-null set to a notion which is valid in any completely metrizable Abelian topological group. We then use this definition to introduce and study the class of essentially smooth functions which, roughly speaking, are those Lipschitz functions which are smooth (in each direction) almost everywhere.

      Item Type: Article
      Additional Information: pubdom FALSE
      Uncontrolled Keywords: Lipschitz functions, Haar-null sets, essentially smooth functions
      Subjects: 49-xx Calculus of variations and optimal control; optimization > 49Jxx Existence theories
      46-xx Functional analysis > 46Nxx Miscellaneous applications of functional analysis
      58-xx Global analysis, analysis on manifolds > 58Cxx Calculus on manifolds; nonlinear operators
      Faculty: UNSPECIFIED
      Depositing User: Users 1 not found.
      Date Deposited: 24 Nov 2003
      Last Modified: 13 Jan 2015 14:07
      URI: https://docserver.carma.newcastle.edu.au/id/eprint/162

      Actions (login required)

      View Item